# SDR 96ZZZX1305

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Part time: 53,881 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, NR 10 RIB FROM OUTBOARD END OF SLAT NR 2 LEADING EDGE IS CRACKED AT LOWER FWD CORNER.  INSTALLED TYPICAL RIB REPAIR PER SRM 57-50-3.  REPLACED FASTENERS PER SRM 51-30-3.  TAT:  53,882.4 HRS.  TAC:  36,380.
